Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 354129, 9 pages
http://dx.doi.org/10.1155/2015/354129
Research Article

Convexity of Ruin Probability and Optimal Dividend Strategies for a General Lévy Process

1School of Mathematical Sciences, Qufu Normal University, Shandong 273165, China
2Department of Statistics and Actuarial Science, The University of Hong Kong, Pokfulam Road, Hong Kong

Received 28 May 2014; Accepted 9 November 2014

Academic Editor: Taizhong Hu

Copyright © 2015 Chuancun Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. de Finetti, “Su un'impostazion alternativa dell teoria collecttiva del rischio,” in Transactions of the 15th International Congress of Actuaries, vol. 2, pp. 433–443, 1957. View at Google Scholar
  2. M. Jeanblanc-Picqué and A. N. Shiryaev, “Optimization of the flow of dividends,” Russian Mathematical Surveys, vol. 50, pp. 257–277, 1995. View at Google Scholar · View at MathSciNet
  3. S. Asmussen and M. Taksar, “Controlled diffusion models for optimal dividend pay-out,” Insurance: Mathematics & Economics, vol. 20, no. 1, pp. 1–15, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  4. H. U. Gerber and E. S. Shiu, “Optimal dividends: analysis with Brownian motion,” The North American Actuarial Journal, vol. 8, no. 1, pp. 1–20, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. Løkka and M. Zervos, “Optimal dividend and issuance of equity policies in the presence of proportional costs,” Insurance: Mathematics & Economics, vol. 42, no. 3, pp. 954–961, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Paulsen, “Optimal dividend payments and reinvestments of diffusion processes with both fixed and proportional costs,” SIAM Journal on Control and Optimization, vol. 47, no. 5, pp. 2201–2226, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. L. He and Z. Liang, “Optimal financing and dividend control of the insurance company with fixed and proportional transaction costs,” Insurance: Mathematics & Economics, vol. 44, no. 1, pp. 88–94, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. L. Bai and J. Paulsen, “On non-trivial barrier solutions of the dividend problem for a diffusion under constant and proportional transaction costs,” Stochastic Processes and Their Applications, vol. 122, no. 12, pp. 4005–4027, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. H. U. Gerber, “Entscheidungskriterien für den zusammengesetzten Poisson-Prozess,” Mitteilungen der Vereinigung Schweizerischer Versicherungsmathematiker, vol. 69, pp. 185–227, 1969. View at Google Scholar
  10. P. Azcue and N. Muler, “Optimal reinsurance and dividend distribution policies in the Cramér-Lundberg model,” Mathematical Finance, vol. 15, no. 2, pp. 261–308, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. P. Azcue and N. Muler, “Optimal investment policy and dividend payment strategy in an insurance company,” The Annals of Applied Probability, vol. 20, no. 4, pp. 1253–1302, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. K. C. Yuen, G. Wang, and W. K. Li, “The Gerber-Shiu expected discounted penalty function for risk processes with interest and a constant dividend barrier,” Insurance: Mathematics and Economics, vol. 40, no. 1, pp. 104–112, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. N. Kulenko and H. Schmidli, “Optimal dividend strategies in a Cramér-Lundberg model with capital injections,” Insurance: Mathematics & Economics, vol. 43, no. 2, pp. 270–278, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. L. Bai and J. Guo, “Optimal dividend payments in the classical risk model when payments are subject to both transaction costs and taxes,” Scandinavian Actuarial Journal, no. 1, pp. 36–55, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. Hunting and J. Paulsen, “Optimal dividend policies with transaction costs for a class of jump-diffusion processes,” Finance and Stochastics, vol. 17, no. 1, pp. 73–106, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. F. Avram, Z. Palmowski, and M. . Pistorius, “On the optimal dividend problem for a spectrally negative Lévy process,” The Annals of Applied Probability, vol. 17, no. 1, pp. 156–180, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. R. L. Loeffen, “On optimality of the barrier strategy in de Finetti's dividend problem for spectrally negative Lévy processes,” Annals of Applied Probability, vol. 18, no. 5, pp. 1669–1680, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. E. Kyprianou, V. Rivero, and R. Song, “Convexity and smoothness of scale functions and de Finetti's control problem,” Journal of Theoretical Probability, vol. 23, no. 2, pp. 547–564, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. C. Yin and C. Wang, “Optimality of the barrier strategy in de Finetti's dividend problem for spectrally negative Lévy processes: an alternative approach,” Journal of Computational and Applied Mathematics, vol. 233, no. 2, pp. 482–491, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. R. L. Loeffen, “An optimal dividends problem with a terminal value for spectrally negative Lévy processes with a completely monotone jump density,” Journal of Applied Probability, vol. 46, no. 1, pp. 85–98, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. R. L. Loeffen, “An optimal dividends problem with transaction costs for spectrally negative Lévy processes,” Insurance: Mathematics and Economics, vol. 45, no. 1, pp. 41–48, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. E. Bayraktar, A. E. Kyprianou, and K. Yamazaki, “On optimal dividends in the dual model,” Astin Bulletin, vol. 43, no. 3, pp. 359–372, 2013. View at Publisher · View at Google Scholar · View at Scopus
  23. C. Yin and Y. Wen, “Optimal dividend problem with a terminal value for spectrally positive Lévy processes,” Insurance: Mathematics & Economics, vol. 53, no. 3, pp. 769–773, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. L. Bo, R. Song, D. Tang, Y. Wang, and X. Yang, “Lévy risk model with two-sided jumps and a barrier dividend strategy,” Insurance: Mathematics & Economics, vol. 50, no. 2, pp. 280–291, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. L. Bo, R. Song, D. Tang, Y. Wang, and X. Yang, “Erratum to “Lévy risk model with two-sided jumps and a barrier dividend strategy” [Insurance Math. Econom. 50(2) (2012) 280–291],” Insurance: Mathematics and Economics, vol. 52, no. 1, pp. 124–125, 2012. View at Google Scholar
  26. K. C. Yuen and C. Yin, “On optimality of the barrier strategy for a general Lévy risk process,” Mathematical and Computer Modelling, vol. 53, no. 9-10, pp. 1700–1707, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. A. E. Kyprianou, Introductory Lectures on Fluctuations of Lévy Processes with Applications, Universitext, Springer, Berlin , Germany, 2006. View at MathSciNet
  28. C. Klüppelberg, A. E. Kyprianou, and R. A. Maller, “Ruin probabilities and overshoots for general Lévy insurance risk processes,” The Annals of Applied Probability, vol. 14, no. 4, pp. 1766–1801, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. R. Song and Z. Vondraček, “Potential theory of special subordinators and subordinate killed stable processes,” Journal of Theoretical Probability, vol. 19, pp. 817–847, 2006. View at Publisher · View at Google Scholar
  30. R. Song and Z. Vondraček, “Some remarks on special subordinators,” Rocky Mountain Journal of Mathematics, vol. 40, no. 1, pp. 321–337, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. J. F. Kingman, “Markov transition probabilities. II. Completely monotonic functions,” Zeitschrift far. Wahrscheinlichkeitstheorie und verwandte Gebiete, vol. 9, pp. 1–9, 1967. View at Google Scholar · View at MathSciNet
  32. J. Hawkes, “Intersections of Markov random sets,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 37, no. 3, pp. 243–251, 1977. View at Publisher · View at Google Scholar
  33. J. Bertoin and R. A. Doney, “Cramér estimate for Lévy processes,” Statistics & Probability Letters, vol. 21, no. 5, pp. 363–365, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  34. V. Vigon, “Votre Lévy ramp-t-il?” Journal of the London Mathematical Society: Second Series, vol. 65, no. 1, pp. 243–256, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. A. E. Kyprianou and V. Rivero, “Special, conjugate and complete scale functions for spectrally negative Lévy processes,” Electronic Journal of Probability, vol. 13, no. 57, pp. 1672–1701, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  36. P. Protter, Stochastic Integration and Differential Equations, Springer, Berlin, Germany, 1992.